Alert archive / California / Small Craft Advisories in 2018

Small Craft Advisory 1, NWS Eureka, CA

January 3, 2018

NWS Eureka, CA issued this small craft advisory at Jan 3, 2018, 3:01 AM PST. It took effect at Jan 3, 2018, 3:00 PM PST. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2018, 3:01 AM PST (11:01 UTC)
In effect from
Jan 3, 2018, 3:00 PM PST
Expired
Jan 6, 2018, 11:00 AM PST
In force
68 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

762 
WHUS76 KEKA 031101
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
301 AM PST Wed Jan 3 2018

PZZ475-031915-
/O.NEW.KEKA.SC.Y.0001.180103T2300Z-180106T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
301 AM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 AM PST SATURDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 3 PM this afternoon to 8 AM PST
Saturday. 

* WINDS...Southerly winds will increase through the day to 15 to
  25 KT this afternoon. Winds will continue to increase and peak
  Thursday night with a few gusts near gale force.

* WAVES...Steep southerly waves will increase to 5 to 7 feet by
  this evening and peak near 10 feet Thursday night. A westerly 
  swell of 7 to 10 feet will continue through the weekend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-031915-
/O.NEW.KEKA.SC.Y.0001.180104T0500Z-180106T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
301 AM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 AM
PST SATURDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 9 PM this evening to 8 AM PST
Saturday. 

* WINDS...Southerly winds will increase through the day to 15 to
  25 KT late this evening. Winds will continue to increase and 
  peak Thursday night with a few gusts near gale force.

* WAVES...Steep southerly waves will increase to 5 to 7 feet
  tonight and peak near 10 feet Thursday night. A westerly swell 
  of 7 to 10 feet will continue through the weekend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
12 follow-up statements
425 
WHUS76 KEKA 031717
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
917 AM PST Wed Jan 3 2018

PZZ475-040130-
/O.CON.KEKA.SC.Y.0001.180103T2300Z-180106T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
917 AM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 8 AM PST SATURDAY...

* WINDS...Southerly winds will increase through the day to 15 to 
  25 KT this afternoon. Winds will continue to increase and peak 
  Thursday night with a few gusts near gale force. 

* WAVES...Building seas to 9 to 11 ft...including steep south
  waves at 7 to 9 ft around 7 seconds and A westerly swell at 8 
  ft around 15 seconds. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-040130-
/O.CON.KEKA.SC.Y.0001.180104T0500Z-180106T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
917 AM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 8 AM PST SATURDAY...

* WINDS...Southerly winds will increase through the day to 15 to 
  25 KT late this evening. Winds will continue to increase and 
  peak Thursday night with a few gusts near gale force. 

* WAVES...Building seas to 9 to 11 ft...including steep south
  waves at 7 to 8 ft around 7 seconds and A westerly swell at 8 ft
  around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
875 
WHUS76 KEKA 032210
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
210 PM PST Wed Jan 3 2018

PZZ475-040615-
/O.CON.KEKA.SC.Y.0001.180103T2300Z-180106T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
210 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
SATURDAY...

* WINDS...Southerly winds will increase to 15 to 25 KT tonight and 
  peak Thursday night with a few gusts near gale force. 

* WAVES...Building seas to 9 to 11 ft...including steep south 
  waves at 7 to 9 ft around 7 seconds and A westerly swell at 8 
  ft around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-040615-
/O.CON.KEKA.SC.Y.0001.180104T0500Z-180106T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
210 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 8 AM PST SATURDAY...

* WINDS...Southerly winds will increase to 15 to 25 KT tonight and peak
  Thursday night with a few gusts near gale force.

* WAVES...Building seas to 9 to 11 ft...including steep south 
  waves at 7 to 8 ft around 7 seconds and A westerly swell at 8 
  ft around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
529 
WHUS76 KEKA 040443
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
843 PM PST Wed Jan 3 2018

PZZ470-041245-
/O.CON.KEKA.SC.Y.0001.180104T0500Z-180106T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
843 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
SATURDAY...

* WINDS...Southerly winds will increase to 15 to 25 KT tonight 
  and peak Thursday night with a few gusts near gale force. 

* WAVES...Building seas to 9 to 11 ft...including steep south 
  waves at 7 to 8 ft around 7 seconds and A westerly swell at 8 
  ft around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-041245-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
843 PM PST Wed Jan 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
SATURDAY...

* WINDS...Southerly winds will increase to 15 to 25 KT tonight 
  and peak Thursday night with a few gusts near gale force. 

* WAVES...Building seas to 9 to 11 ft...including steep south 
  waves at 7 to 9 ft around 7 seconds and A westerly swell at 8 
  ft around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
447 
WHUS76 KEKA 041058
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
258 AM PST Thu Jan 4 2018

PZZ455-041900-
/O.EXB.KEKA.SC.Y.0001.180104T1600Z-180105T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
258 AM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 AM
PST FRIDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 8 AM this morning to 8 AM PST
Friday. 

* WINDS...Southerly winds will 15 to 25 KT will peak tonight with
  a few gusts near gale force near Cape Mendocino

* WAVES...Building seas to 9 to 11 ft...including steep south
  waves at 5 to 8 ft around 7 seconds and a westerly swell at 8 
  ft around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-041900-
/O.EXB.KEKA.SC.Y.0001.180104T2200Z-180105T1600Z/
Pt St George to Cape Mendocino out 10 nm-
258 AM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM PST FRIDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 2 PM this afternoon to 8 AM PST
Friday. 

* WINDS...Southerly winds will increase to 15 to 25 KT late
  tonight.

* WAVES...Building seas to 9 to 11 ft...including steep south
  waves at 5 to 7 ft around 7 seconds and a westerly swell at 8 
  ft around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-475-041900-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
258 AM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
SATURDAY...

* WINDS...Southerly 15 to 25 KT. Winds will peak late tonight  
  with a few gusts near gale force. 

* WAVES...Building seas to 9 to 12 ft...including steep south 
  waves at 8 to 10 ft around 7 seconds and A westerly swell at 8 
  ft around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
294 
WHUS76 KEKA 041634
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
834 AM PST Thu Jan 4 2018

PZZ470-475-050045-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
834 AM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
SATURDAY...

* WINDS...Southerly 15 to 25 KT. Winds will peak late tonight 
  with a few gusts near gale force. 

* WAVES...Building seas to 9 to 12 ft...including steep south 
  waves at 8 to 10 ft around 7 seconds and A westerly swell at 8 
  ft around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-050045-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-180105T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
834 AM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST FRIDAY...

* WINDS...Southerly winds will 15 to 25 KT will peak tonight 
  with a few gusts near gale force near Cape Mendocino 

* WAVES...Building seas to 9 to 11 ft...including steep south 
  waves at 5 to 8 ft around 7 seconds and a westerly swell at 8 
  ft around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ450-050045-
/O.CON.KEKA.SC.Y.0001.180104T2200Z-180105T1600Z/
Pt St George to Cape Mendocino out 10 nm-
834 AM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 AM PST FRIDAY...

* WINDS...Southerly winds will increase to 15 to 25 KT late 
  tonight. 

* WAVES...Building seas to 9 to 11 ft...including steep south 
  waves at 5 to 7 ft around 7 seconds and a westerly swell at 8 
  ft around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
001 
WHUS76 KEKA 042256
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
256 PM PST Thu Jan 4 2018

PZZ450-455-050700-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-180105T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
256 PM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST FRIDAY...

* WINDS...Southerly winds will increase to 20 to 30 KT late 
  tonight. 

* WAVES...Building seas to 9 to 11 ft...including steep south 
  waves at 5 to 7 ft around 7 seconds and a westerly swell at 8 
  ft around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-475-050700-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
256 PM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
SATURDAY...

* WINDS...Southerly 15 to 25 KT. Winds will peak late tonight 
  with a few gusts near gale force. 

* WAVES...Building seas to 9 to 12 ft...including steep south 
  waves at 8 to 10 ft around 7 seconds and A westerly swell at 8 
  ft around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
396 
WHUS76 KEKA 050437
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
837 PM PST Thu Jan 4 2018

PZZ450-455-051245-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-180105T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
837 PM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST FRIDAY...

* WINDS...Southerly winds will increase to 20 to 30 KT late 
  tonight. 

* WAVES...Building seas to 9 to 11 ft...including steep south 
  waves at 5 to 7 ft around 7 seconds and a westerly swell at 8 
  ft around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-475-051245-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
837 PM PST Thu Jan 4 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
SATURDAY...

* WINDS...Southerly 15 to 25 KT. Winds will peak late tonight 
  with a few gusts near gale force. 

* WAVES...Building seas to 9 to 12 ft...including steep south 
  waves at 8 to 10 ft around 7 seconds and A westerly swell at 8 
  ft around 15 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
952 
WHUS76 KEKA 051051
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
251 AM PST Fri Jan 5 2018

PZZ450-455-051900-
/O.EXT.KEKA.SC.Y.0001.000000T0000Z-180105T2000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
251 AM PST Fri Jan 5 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...

* WINDS...Southerly 20 to 30 KT early this morning. These will
  diminish to 5 to 15 kt by midday.
 
* WAVES...Building seas to 9 to 11 ft...including steep south 
  waves at 5 to 7 ft around 7 seconds and a westerly swell at 8 
  ft around 13 seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-475-051900-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
251 AM PST Fri Jan 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
SATURDAY...

* WINDS...Southerly 15 to 25 KT. Winds will peak this morning 
  with a few gusts near gale force. Winds will diminish this 
  afternoon and become northwest 10 to 20 kt tonight. 

* WAVES...Building seas to 9 to 12 ft...including steep south
  waves at 8 to 10 ft around 7 seconds and A westerly swell at 8
  ft around 13 seconds. The short period waves will diminish this
  afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
385 
WHUS76 KEKA 051731
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
931 AM PST Fri Jan 5 2018

PZZ450-455-052000-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-180105T2000Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
931 AM PST Fri Jan 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS...Southerly 5 to 15 kt. Gusts will diminish into the
  afternoon.

* WAVES...9 to 11 ft seas...including steep south waves at 5 to 7
  ft around 7 seconds and a westerly swell at 8 ft around 13 
  seconds.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-475-060145-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
931 AM PST Fri Jan 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
SATURDAY...

* WINDS...Southerly 10 to 20 kt. Gusts will diminish into the 
  afternoon.

* WAVES...9 to 11 ft seas...including steep south waves at 5 to 8
  ft around 7 seconds and A westerly swell at 8 ft around 13
  seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
445 
WHUS76 KEKA 060517
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
917 PM PST Fri Jan 5 2018

PZZ470-475-061330-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
917 PM PST Fri Jan 5 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST
SATURDAY...

* WINDS...Southerly 10 to 20 kt. Gusts will diminish into the 
  afternoon. 

* WAVES...9 to 11 ft seas...including steep south waves at 5 to 
  8 ft around 7 seconds and A westerly swell at 8 ft around 13 
  seconds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
730 
WHUS76 KEKA 061028
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
228 AM PST Sat Jan 6 2018

PZZ450-455-061830-
/O.NEW.KEKA.SC.Y.0002.180106T1028Z-180106T1900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
228 AM PST Sat Jan 6 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PST THIS MORNING...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 11 AM PST this morning. 

* WINDS...Northerly increasing to 5 to 15 kt.  

* WAVES...The dominant wave will northwest around 10 feet at 12
  seconds. This will slowly diminish this afternoon. In addition
  there will be wind driven short period waves of 2 to 5 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-475-061830-
/O.EXT.KEKA.SC.Y.0001.000000T0000Z-180106T1900Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
228 AM PST Sat Jan 6 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PST THIS
MORNING...

* WINDS...Northerly increasing to 5 to 15 kt.  

* WAVES...The dominant wave will northwest around 10 feet at 12
  seconds. This will slowly diminish this afternoon. In addition
  there will be wind driven short period waves of 2 to 5 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
897 
WHUS76 KEKA 061635
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
835 AM PST Sat Jan 6 2018

PZZ450-455-061900-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-180106T1900Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
835 AM PST Sat Jan 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS
MORNING...

* WINDS...Northerly 5 to 15 kt.

* WAVES...The dominant wave will be northwest around 10 feet at 12
  seconds. This will slowly diminish this afternoon. Wind driven
  short period waves of 2 to 5 feet will also be present. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ470-475-061900-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-180106T1900Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
835 AM PST Sat Jan 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST THIS
MORNING...

* WINDS...Northerly increasing to 5 to 15 kt.

* WAVES...The dominant wave will northwest around 10 feet at 12 
  seconds. This will slowly diminish this afternoon. In addition 
  there will be wind driven short period waves of 2 to 5 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 2:28 PM PST, 12 hours 33 minutes earlier.

Area forecast discussion, Jan 2, 2:28 PM PST, 12 hours 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
228 PM PST Tue Jan 2 2018

.SYNOPSIS...Rain will spread north across the region Wednesday
night, and then persist through Friday. Otherwise, temperatures
will be mild during the work week, followed by slightly cooler
conditions during the weekend.

&&

.DISCUSSION...An upper low currently positioned offshore from
California is forecast to evolve into an open wave during
Wednesday before ejecting northeast across northern California
Wednesday night. As that takes place, a shield of light rain will
spread across the region, followed by a relative lull in
precipitation during Thursday. Thereafter, a second wave of
strong organized ascent will develop within the exit region of an
80+ kt upper jet Thursday night. This will support a potentially
vigorous band of precipitation impacting NWRN CA, which may
include embedded thunderstorms. Model guidance shows a colder
post-frontal airmass entering the area by Friday night, which
will support the redevelopment of chilly interior valley overnight
temperatures during the weekend.

Additional troughing is forecast to take place over the eastern
Pacific early next week. This will maintain a chance of rain for
northwest California, though confidence in the timing and
magnitude of precipitation is uncertain at this time due to
differences in multi-model guidance.

&&

.AVIATION...Low Cigs and Vis quickly returned to the coastal air
terminals early Monday evening and remained socked in through mid-
morning. By noonday, just pockets of IFR-LIFR conditions persisted
along the North Coast...mainly from the Humboldt Bay Area to ACV.
Basic clearing this afternoon is expected...then more fog and low
Cigs this evening as suggested by guidance and persistence. Lots
of mostly thin high clouds continue to move across the region, but
will do very little to inhibit low conditions early. Clouds will
increase and thicken on Wednesday ahead of an approaching weather
system. Inland: patchy fog is expected across a few interior
valleys tonight. UKI may briefly lower, but is generally expected
to remain VFR. Rain associated with the approaching weather system
is located to the southwest over the Pacific. Guidance indicates
light amounts of rain at first spreading into Mendocino as early
as Wednesday midday...then gradually overtaking the region
throughout the evening/overnight. /TA

&&

.MARINE...A surface low offshore will maintain a weakened
pressure gradient resulting in light northerly winds through
Wednesday morning. South winds will begin increasing later
Wednesday as the low pressure tracks towards the Pacific
Northwest. Expect strong south winds with some gale force winds
for Thursday afternoon. Some advisories and a possible gale
warning will likely be needed as this front impacts the coastal
waters but held off on issuing anything with the 3 PM update. In
addition to the steep wind driven waves associated with this
front, a larger west-northwest swell will impact the waters over
the next several days. Conditions will settle into the weekend yet
the weather pattern will remain active into next week. There is a
little uncertainty for next week as models have fallen out of
agreement regarding the timing of additional storm systems. So
stay tuned for increased confidence regarding deteriorating marine
conditions. /KML

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...None.
&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jan 2, 12:49 PM PST, 14 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
1249 PM PST Tue Jan 2 2018

CAZ102-104>108-110>113-032100-
Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
1249 PM PST Tue Jan 2 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-109-032100-
Coastal Del Norte-Mendocino Coast-
1249 PM PST Tue Jan 2 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ103-032100-
Northern Humboldt Coast-
1249 PM PST Tue Jan 2 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 2:53 AM PSTCoastal Flood AdvisoryEKAHumboldt26 min
Jan 3, 3:19 AM PSTCoastal Flood AdvisoryEKAHumboldt11 hr

Nearby

Small Craft Advisories in California, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.